Hokkaido Mathematical Journal

No.3

QUEK T. S., YAP Leonard Y. H.,
A test for membership in Lorentz spaces and some applications
Hokkaido Mathematical Journal, 17 (1988) pp.279-288
YAMAGUCHI Hiroshi,
The F. and M. Riesz theorem on certain transformation groups
Hokkaido Mathematical Journal, 17 (1988) pp.289-332
YATSUI Tomoaki,
On pseudo-product graded Lie algebras
Hokkaido Mathematical Journal, 17 (1988) pp.333-343
MUSIELAK J., WASZAK A.,
Generalized variation and translation operator in some sequence spaces
Hokkaido Mathematical Journal, 17 (1988) pp.345-353
KWON Jung-Hwan, NAKAGAWA Hisao,
Real hypersurfaces with cyclic-parallel Ricci tensor of a complex projective space
Hokkaido Mathematical Journal, 17 (1988) pp.355-371
KUBOTA Koji,
Microlocal parametrices and propagation of singularities near gliding points for hyperbolic mixed problems II
Hokkaido Mathematical Journal, 17 (1988) pp.373-437